Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diagnosed pneumonia, on Azithromycin. Lower part of arm numb, tingling. Is this related to flu ?

I have been sick for 7 days now with flu like symptoms. 4 days ago I was diagnosed with pneumonia and put on azrithromycin (sp?). During the 7 days, I ve noticed my right arm , especially the lower part of my arm and hand is tingly, weak and slightly numb, like a mild case of pins and needles. Is this related to the flu/pneumonia?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As you are taking azithromycin from last 7 days ( 4 days), diagnosed as flu/pneumonia.
Pins & needles type symptoms ?
Pins & needles symptoms may be due to some sort of allergy, so get in treatment of allergy.
You haven't mentioned clear symptoms of flu or pneumonia, so please write down complete , so that easily we can assess the disease.
Pneumonia causes by different type of pathogens ( one or more or mixed).
In pneumonia there develops sign in lung so X ray chest play an important role.
In my opinion consult one more physician and get his opinion.
Good luck.
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor